Author Topic: NINE Years Out (warning: contents may be triggering for sensitive members)  (Read 8022 times)

[Buddie]

Re: NINE Years Out
« Reply #60 on: October 19, 2018, 04:12:57 pm »
“Life is good!”

I’d take that.


Bingo.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: NINE Years Out (warning: contents may be triggering for sensitive members)
« Reply #61 on: October 22, 2018, 11:32:13 pm »
Did you have tinnitus and burning mouth before benzos?  I had a burning mouth prior to Clonazepam, but the tinnitus developed after I withdrew the first time.  Both symptoms are hell to live with.  I fear they will never go away.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: NINE Years Out
« Reply #62 on: September 29, 2019, 12:15:47 am »
“Life is good!”

I’d take that.


Bingo.

Bumping this again for those of us that feel stuck in this.

Three simple words: "Life is good".

Sounds good to me...  8)



Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: NINE Years Out (warning: contents may be triggering for sensitive members)
« Reply #63 on: September 29, 2019, 01:40:27 pm »
I wish I hadn't read this success story... Sorry for you OP but really happy that you took the bright side. Best wishes  :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: NINE Years Out (warning: contents may be triggering for sensitive members)
« Reply #64 on: October 07, 2019, 01:25:49 pm »
Ginger, I wish you well! We've been through so much. For what it's worth, your writing is very eloquent and clear and certainly doesn't sound like it was written by someone suffering dementia. And if you're doing okay working and having friends you're way ahead of the game! I hope you continue to improve.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.